Open Access
2014 Multiple Results to Some Biharmonic Problems
Xingdong Tang, Jihui Zhang
Abstr. Appl. Anal. 2014(SI13): 1-6 (2014). DOI: 10.1155/2014/267052


We study a nonlinear elliptic problem defined in a bounded domain involving biharmonic operator together with an asymptotically linear term. We establish at least three nontrivial solutions using the topological degree theory and the critical groups.


Download Citation

Xingdong Tang. Jihui Zhang. "Multiple Results to Some Biharmonic Problems." Abstr. Appl. Anal. 2014 (SI13) 1 - 6, 2014.


Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07022051
MathSciNet: MR3198170
Digital Object Identifier: 10.1155/2014/267052

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI13 • 2014
Back to Top